# SDR F3LA200800586

- Difficulty date: August 21, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 15,560 hours, 7,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE CO50131.  DURING C3 C-CHECK, INSPECTION NOTED NUT PLATE HOLE ON R-2 DOOR SILL, AFT AND OUTBOARD OF R-2 AFT GIRT BAR ATTACH FITTING WAS CORRODED.  MX INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH THE REQUIREMENTS OF ENGINEERING AUTHORIZATION NR A9-53R-30582.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.
